| Model Number |
PASSPORT BUTTON CANNULA |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a shoulder surgery the front part of the device broke off.Everything was retrieved out of the patient.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-6592-08-40-1 was received for investigation.Upon visual evaluation, it was noted that a part of the cannula spacer was broken off/damaged.After viewing under a magnifier, serration marks were noted along where the piece had broken off.Functional testing was not able to be performed due to the damage to the device.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.